Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Thâbit ibn Qurra's Generalization of the Pythagorean Theorem

Aydin Sayili
Isis
Vol. 51, No. 1 (Mar., 1960), pp. 35-37
Stable URL: http://www.jstor.org/stable/227603
Page Count: 3

You can always find the topics here!

Topics: Triangles, Pythagorean theorem, Mathematical theorems, Squares, Geometric angles, Mathematics, Books
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Thâbit ibn Qurra's Generalization of the Pythagorean Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37